Advances in Differential Equations
- Adv. Differential Equations
- Volume 14, Number 5/6 (2009), 497-540.
Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions
In this paper, a generalization of the well-known Pohožaev identity and a non-existence result for some Dirichlet problems with the p-Laplacian are obtained. As a preliminary, we will give some necessary technical results regarding the differential calculus in Sobolev spaces and the differentiability properties of superposition operators between Sobolev spaces (in the Marcus-Mizel direction).
Adv. Differential Equations Volume 14, Number 5/6 (2009), 497-540.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 47H30: Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.) [See also 45Gxx, 45P05] 35G30: Boundary value problems for nonlinear higher-order equations 35J70: Degenerate elliptic equations
Dinca, George; Isaia, Florin. Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions. Adv. Differential Equations 14 (2009), no. 5/6, 497--540. https://projecteuclid.org/euclid.ade/1355867258